# SDR C2XA07IA104

- Difficulty date: May 1, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 12,616 hours, 6,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 744412
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2110, DURING PREFLIGHT INSPECTION AN EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR ON THE SIGN, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
